MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE SYRINGE ADAPTER SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE SYRINGE ADAPTER SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2280-0000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that the tubing set separated from the syringe adaptor.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing separated from the syringe adaptor component was confirmed.Upon inspection, the vented spike component was broken off from the upper fitment assembly of the pump segment.The broken piece was lodged inside of the upper fitment assembly.Magnification of the mating pieces of the broken vented spike showed stress marks on both surfaces which matched up between both surfaces when placed together.Functional testing was not performed because of the obvious damage.The root cause of the broken component was not identified.
 
Event or Problem Description
The customer reported that the tubing separated from the syringe adaptor component there was no report of patient harm.

Brand Name
ALARIS® PUMP MODULE SYRINGE ADAPTER SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8001493
Report Number9616066-2018-02006
Device Sequence Number18904402
Product Code FPA
UDI-Device Identifier07613203012539
UDI-Public7613203012539
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K934095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2280-0000
Device Catalogue Number2280-0000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE, THERAPY DATE UNK